# SDR YENA2023092001113

- Difficulty date: September 17, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 02231
- Aircraft time: 73,130 hours, 26,190 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: LOUD SQUEAL ON CLIMBOUT. DIFFICULT TO HEAR ATC; FOUND F/O SLIDING WINDOW SEAL TORN. REF STS NR0006 W/O003140.REMOVED AND REPLACED F/O / COPILOT SLIDING WINDOW SEAL IAW AMM 56-12-11-000-003A. & 56-12-11-400-003A. PERFORMED PRESSURAZATION CHECK IAW AMM 05-53-00-730-001-A01. NO DEFECTS OR SQUELS NOTED.
